# SDR SWAA2015010835559

- Difficulty date: December 26, 2014
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 35,973 hours, 20,985 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 119A2930
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD OF THE INBD TE FLAP INTERCOSTAL WEB CRACKED.  R & R WEB DWG.
